# SDR ASAA2024061750495

- Difficulty date: June 17, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 57,562 hours, 17,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M1674 (R1 DOOR) ARE INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY UNIT M1674 PERFORMED OPS CHECK- OPS CHECK GOOD IAW B737-800 AMM 33-51-06-960-806. (S/N 38626)
